# SDR SWAA2022061514978

- Difficulty date: June 3, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 58,679 hours, 34,769 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 232RF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-23. CABIN FLOOR PANEL 232RF HAS MULTIPLE PULLED COMPOSITE FIBERS ON UPPER SURFACE. / [01] EVALUATED AND FOUND MISSING PLIES ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1. CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A; C; E-F. VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. FABRIC (A24484); RESIN (A128106).  REQUESTING OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED AT 150 DEGREES (OVEN B0-06 EXP 8-13-22). TAP TEST GOOD.;[04] REPAIRED CABIN FLOOR PANEL 232RF UPPER SURFACE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.;[05] VERIFIED STEPS 3-4
